TitleGeneric construction of efficient matrix product operators
Publication TypeJournal Article
Year of Publication2017
AuthorsHubig C., McCulloch IP, Schollwöck U.
JournalPhysical Review B
Volume95
Issue3
Date PublishedJan-01-2017
ISSN2469-9950
URLhttp://link.aps.org/doi/10.1103/PhysRevB.95.035129
DOI10.1103/PhysRevB.95.035129
Short TitlePhys. Rev. B

Want to find out more about the weird world of quantum physics? Sign up for our newsletter or follow us on social media. To ask a question use the #AskEQuS hashtag or send us a message. 

Get regular updates on quantum physics and the people behind the research

Subscribe

Major funding support

Australian Research Council Logo